Yes it will after a long period of remaining hypo.
It raises the liver enzymes and causes an excessive of fat.
Here is a bit of an article for you -
Another metabolic related condition that can occur in thyroid patients, as well as in a large percent of the population is one called “Non-Alcoholic Fatty Liver Disease” (NAFLD). This disease is metabolic related due to the fact that the body is storing an excessive amount of fat in this major organ called the liver, rather than converting more of it into energy needed by the body. One reason this happens is due to over-consumption of fats and sugars, combined with being overweight and the inability of the liver to keep up with the demand for conversion of these into energy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.